Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin rashes due to smoking marijuana

Premium Questions

Dr.           Kakkar S. MD

I used a topical otc hydrocortizone ointment to treat a itchy skin rash a while ago. It worked, so I stopped using it. Now after many months the itch and rash is back, but worse than before. I... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Robert Galamaga MD

Itchy skin but no rash- one day recently of diahhorea for almost 8 hrs - 8 or so times and a odd dull feeling maybe slight ache under right rib - I am 56- healthy no smoke and fairly fit ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr.   Charu Bansal MD

i have relocated to bangalore to mangalore three weeks back and from day four my skin is very itchy and very tempting to itch.. my whole body is itchy...but there are no visual rashes on skin but itchy ... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)
Dr. Praveen Rodrigues MD

, she gave ointment. That sour & rashes completed gone. But due her mistake (about scratching) that area ...Sir/Madam, I'm XXXXXXX 2 months back for my sister skin rashes came (on left side of chin ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Sudhir MD

as Joints Pain was excessive. Since last 4 months due to ATT dose SKIN RASHES with itching is also at great ... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Vaishnavi Chandramohan MD

had broken out into small rashes all over my body. They are dry, itchy patches of raised skin and do not seems to go away even when I moisturize. Could my skin problems be due to my anemia? ... View answer

Answered by : Dr. Vaishnavi Chandramohan ( Pediatrician)
Dr.  Raghuveer Murki MD

HI I AM 34 YEARS MALE, FROM THE PAST 3-4 MONTHS I HAVE A VERY ITCHY SKIN ON MY CALF BELOW KNEE ... RASHES DUE TO SCRATCHING , I VISITED A DERMOTOLOGIST HE ADVISED PRAFFIN OIL APPLICATION BEFORE... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. Shahid Hassan MD

I have a rash around my neck that has got worse over the past five weeks. My skin itches and peels off daily. I was taking an antibiotic when I first noticed it. Quit the antibiotic after 5 days due ... View answer

Answered by : Dr. Shahid Hassan ( Dermatologist)
Dr. JAY VERMA MD

I am 43 yrs old, ht 5ft 7 inch, weight 56 kg. Iam prone to different type of allergy namely skin itch increased due to hot weather with red rashes, dirt leading to sneezing, itch in mouth, watery eyes ... View answer

Answered by : Dr. JAY VERMA ( Homeopath)
Dr. Asmeet Kaur Sawhney MD

Can you recommend a treatment for possible bed bug bits. I have rashes and bites on both arms and legs and my back. The itching is horrible but only seems to effect me at night. I have tried the OTC ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Mobile Questions and Answers

Dr.   Binu Parameswaran Pillai MD

Depends on the cause of itch. If it is just allergy, it may respond to anti histamines and 1% hydrocortisone cream. If the itch is due to dry skin, you may need good mositurisers. If the itch is due to...

Dr.  Shailja Puri MD

Hello and welcome to HCM, The symptoms of itchiness and darkening of skin can be due to skin irritation- dernatitis or eczema. You need to consult dermatologist for clinical assessment, relevant investigations and...

Dr.  Archana Verma MD

Hi It seems to be due to an allergic reaction. You can take chlorpheniramine tablet orally along with lactocalamine application. In case it worsens, then do contact your physician.